Ask an expert
Question

23 Mar 2007

Drug problem
Hey
I stoped using drufs about5 days ago. I used it for about 6 months almost everyday. I just want to know is there any medicine i can use to stop me craving and shaking? Please I wont used the stuff again but its realy hard?
thank you
Answer 399 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Dale
Yes there are medication you can take - but you will have to see a doctor as you need a prescription for it. Try also to drink lots of water to flush your system, and give it some time. It will go a little bit better every day and even if you take no medication you will get through this.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19974 votes
Vote